# SDR AALA201801099035

- Difficulty date: December 18, 2017
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 45,907 hours, 29,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. SURFACE CORROSION TO AFT DOOR SILL PLATE FR 68, WATERLINE Z-500, RIGHT BUTTLINE Y-1292. REMOVED AND REPLACED DOOR SILL PLATE PER SRM 51-42-11 AND 51-72-11.
